# SDR YENA20090114003

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 20,702 hours, 7,230 cycles
- Engine: Iae V2527A5
- Engine time: 21,769 hours, 7,474 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sense Line
- Part number: M15461
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NOTICEABLE PRONOUNCED REDUCTION IN PWR ON NR2 ENGINE FOR 1 SEC ON CLIMBOUT THROUGH 12000 FT EPR NR1 1.295 EPR2 1.15O THEN STABILIZED. NO ASSC ECAMS. REPEAT ON A PREVIOUS WRITE UP. FOUND FLIGHT DATA FAULT CODE EPRINI AT 12360 FT FLIGHT PHASE 6. CHECKED P5 LINE FOR BLOCKAGE AND LEAKAGE FROM FADEC TO PROBES. NO FAULT FOUND. FOUND P2 LINE AT EEC LEAKING IAW TSM 22-00. REMOVED AND INSTALLED P2 LINE AT EEC ON NR2 ENG REF AMM 73-22-34.  RAN ENG AND OPS CHECKED EEC. NO DEFECTS AT THIS TIME.
